# SDR SIMA200929206

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 19,090 hours, 17,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Part time: 19,090 hours, 17,562 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THAT THE AFT FLIGHT ATTENDANT’S FLASHLIGHT WOULD NOT ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT'S FLASHLIGHT.  AIRCRAFT RETURNED TO SERVICE.
